# SDR FDEA201604191266

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE BRACKET, WING SIDE, FWD ATTACH OTBD LUG BORE FOUND CORROSION.  CORROSION AT NR 6 HOLE REWORKED & FOUND EXCEEDED LIMIT IAW CMM 57-44-09.  EXISTING HOLE DIAMETER 1.254 INCHES, FINAL HOLE DIAMETER 1.259 INCHES & MAXIMUM ALLOWABLE DIAMETER 1.254 INCHES.  REPAIRED BUSHING, FABRICATED BY MACHINING & INSTALLED IAW EA 1-5750-T0324817 PART 1 STEP 1A.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI 57503806 FOR WORK DETAILS.
